# SDR 2003FA0000348

- Difficulty date: March 20, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Engine: Lyc AEIO540D4D5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: X030001B
- Part serial: 0002
- Condition: Overheated
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC PUMP CIRCUIT BREAKER KEEPS POPPING WHILE PUMP BUILDS UP PRESSURE.  NO WARNING LIGHT COMES ON TO INDICATE PUMP IS GETTING HOT.  HOWEVER WHEN YOU TOUCH THE PUMP WITH YOUR HAND IT IS HOT.
